Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can use of nair on my bikini area lead to irritation or infection ?

Hi, i used nair on my bikini area almost a month ago and when i was rinsing some got into my vagina. It still seems a little irritated not like a burn anymore. i think i might have an yeast infection now but im not sure. there is some discharge and there s a small bump that kind of itches outside of the vagina. Could it be something more serious? What should i do?
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  606
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There could be irritation which can cause vaginal discharge from that product. Since you mentioned you have a bump near the vagina, it could be a Bartholin cyst which is a collection fluid in a cyst due to blockage of it's duct. It will require monitoring and possible antibiotic treatment. It would be best to consult your Gynaecologist in this regard and get a thorough checkup and appropriate treatment.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor